# SDR AALA20170123001

- Difficulty date: January 22, 2017
- Submitted: January 24, 2017
- Operation: Air carrier
- Aircraft: N9029F
- Make and model: Airbus A319-115
- Aircraft serial: 6491
- Aircraft time: 5,640 hours, 2,515 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 779713
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. R2 DOOR EXIT LIGHT EMERGENCY POWER SUPPLY UNIT AT 12WL FAILED CHECK. REMOVED AND REPLACED EPSU BATTERY IAW AMM 33-51-00. OPERATIONAL CHECK GOOD.
